On the sensitivity of the matrix exponential problem
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 3, p. 249-255
@article{M2AN_1981__15_3_249_0,
     author = {Roche, J. R.},
     title = {On the sensitivity of the matrix exponential problem},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {15},
     number = {3},
     year = {1981},
     pages = {249-255},
     zbl = {0468.34033},
     mrnumber = {631679},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1981__15_3_249_0}
}
Roche, J. R. On the sensitivity of the matrix exponential problem. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 15 (1981) no. 3, pp. 249-255. http://www.numdam.org/item/M2AN_1981__15_3_249_0/

[1] N. Gastinel, Analyse Numérique Linéaire. Hermman, Paris. | Zbl 0151.21202

[2] C. C. Mac Duffee, The Theory of matrices. Chelsea Publishing Company. New York (1956).

[3] J. R. Roche, Thèse 3e cycle, H.S.M.G. Grenoble (1980).

[4] Charles Van Loan, The sensitivity of the matrix exponential, S.LA.M. Journal Numer. Anal. Vol. 14, n° 6 (1977). | MR 468137 | Zbl 0368.65006